HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I'm Experiencing Excruciatingly Painful Headaches

default
Posted on Thu, 2 Jul 2020
Question: I'm experiencing excruciatingly painful headaches
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
Can be migraine.

Detailed Answer:
Hello dear, welcome to Ask a doctor's service.
I read your query and here is my advice.

I think you should take antiinflammatory drugs such Ibuprofen, acetaminophen or codramol to help you with headache.
It can be migraine since you say it is excruciatingly painful.
I want to know more details like
how long have you been with this pain?
Is this first time it happens or it happens often?
Have you taking anti-inflammatory drugs and do they help?
Do you have nausea and photophobia also?

Hope I have answered the question.
Let me know if I can assist you further.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Olgeta Xhufka (1 hour later)
Well I recently began working in explosive demolitions. So I have been working around Nitroglycerin a lot. Most of the guys I work with report having headaches from time to time, but they last all day and are not too different than a normal headache.

Mine are brutal and are not the same as the others. They only affect the right side of my head, my nose gets plugged and my right eye often tears and gets irritated, and my teeth on the right side of my face seem to hurt as well. The pain is incredibly intense, stabbing, sharp, unlike any headache I have ever had in the past. The weirdest part is, they only last about an hour or so, and then they leave as fast as they come. They hit suddenly, intensely and hurt to the point that I feel like my brain is going to explode. And instead of getting one a day, if at all, like every other guy has reported. I get between 2 - 4 of them. I do feel fine afterwards though, perhaps fatigued, depending on intensity and length. It's nearly impossible to do my job when they set in though
doctor
Answered by Dr. Olgeta Xhufka (35 minutes later)
Brief Answer:
Nitroglycerin related headache possible.

Detailed Answer:
Hello dear and thank you for asking again.

I think this severe headache is related to nitroglycerin.
It looks like a typical vascular headache.

The severity of nitroglycerin headache varies from person to person
You should avoid exposure to nitroglycerin to help yourself with headache.

Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10167 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I'm Experiencing Excruciatingly Painful Headaches

Brief Answer: Can be migraine. Detailed Answer: Hello dear, welcome to Ask a doctor's service. I read your query and here is my advice. I think you should take antiinflammatory drugs such Ibuprofen, acetaminophen or codramol to help you with headache. It can be migraine since you say it is excruciatingly painful. I want to know more details like how long have you been with this pain? Is this first time it happens or it happens often? Have you taking anti-inflammatory drugs and do they help? Do you have nausea and photophobia also? Hope I have answered the question. Let me know if I can assist you further.